# SDR DHL2004743006

- Difficulty date: September 1, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 24366100
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUM INFLIGHT.  ABNORMAL PROCEDURE COMPLETED, DECLARED AN EMERGENCY AND DIVERTED TO MEM.  REMOVED AND REPLACED SEALS P/N 24366-100 ON PURGE VALVE AIR SUPPLY TUBE AFT OF         PRECOOLER VALVE ON RIGHT SIDE.  RESECURED SLIPPED PNEUMATIC BOOT ON   BLEED DUCT BELOW PRECOOLER VALVE.  RAN NR 3 ENG IAW JRH 5.2.  OPS CHECK.
